Journal article 1172 views
A two-stage model for the SIR outbreak: Accounting for the discrete and stochastic nature of the epidemic at the initial contamination stage
Mathematical Biosciences, Volume: 234, Issue: 2, Pages: 108 - 117
Swansea University Authors:
Igor Sazonov , Mark Kelbert, Michael Gravenor
Full text not available from this repository: check for access using links below.
DOI (Published version): 10.1016/j.mbs.2011.09.002
Abstract
A two-stage model for the SIR outbreak: Accounting for the discrete and stochastic nature of the epidemic at the initial contamination stage
Published in: | Mathematical Biosciences |
---|---|
ISSN: | 0025-5564 |
Published: |
2011
|
Online Access: |
Check full text
|
URI: | https://cronfa.swan.ac.uk/Record/cronfa7975 |
College: |
Faculty of Science and Engineering |
---|---|
Issue: |
2 |
Start Page: |
108 |
End Page: |
117 |